# SDR SWAA2013020812454

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 50,421 hours, 40,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C3570329
- Part serial: 2547
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FORE FLAP IS DELAMINATED (I/B TRAILING EDGE).  REMOVED AND REPLACED LT WING O/B FORE FLAP PER M/M. TAG NO: 619784 P/N ON: 65C35703-29 S/N ON: 2504 P/N OFF: SN OFF: 2547
